# SDR SIMA20190323006

- Difficulty date: March 23, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 33,744 hours, 29,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAST:LT FLOOR PROXIMITY EMERGENCY LIGHT (CLOSES TO THE LAV DOOR) HAS A BROKEN CONNECTOR. C/A-COMPLETE:REPLACED FLOOR PROX EMERGENCY LIGHT CONNECTOR IAW SWPM 20-21-00.
